MAUDE Adverse Event Report: ATRICURE, INC. ISOLATOR® SYNERGY¿ ENCOMPASS CLAMP AND GUIDE SYSTEM; SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE

ATRICURE, INC. ISOLATOR® SYNERGY¿ ENCOMPASS CLAMP AND GUIDE SYSTEM; SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE
Model Number OLH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 02/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been received for investigation.
 
Event or Problem Description
A patient underwent aortic valve repair/replacement (avr) via median sternotomy with concomitant posterior wall encircling ablation.During a frame shift following the initial ablation, a hole was identified in the left superior pulmonary vein (lspv).The injury was successfully repaired with a patch and suture.There was no reported device malfunction, and the adverse event was the result of a procedural complication.

Brand Name
ISOLATOR® SYNERGY¿ ENCOMPASS CLAMP AND GUIDE SYSTEM
Common Device Name
SURGICAL DEVICE, FOR CUTTING, COAGULATION, AND/OR ABLATION OF TISSUE
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
patricia craft
7555 innovation way
mason, OH 45040
MDR Report Key24586491
Report Number3011706110-2026-00016
Device Sequence Number17536207
Product Code OCL
UDI-Device Identifier10840143905834
UDI-Public(01)10840143905834(17)281001(10)159290
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K252056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberOLH
Device Catalogue NumberA001143
Device Lot Number159290
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/23/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown